# SDR HEEA0011668

- Difficulty date: October 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2759U
- Make and model: Bell 206L-1
- Aircraft serial: 45267
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Bezel
- Part number: 206075188005
- Condition: Loose
- Location: Indicator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEZEL LOOSE FROM TOT GAUGE.
